Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Criteria for selfadjointness of the Dirac operator on pseudomanifolds


Author: Arthur W. Chou
Journal: Proc. Amer. Math. Soc. 106 (1989), 1107-1116
MSC: Primary 58G25; Secondary 35Q20, 47F05, 58G10, 58G30
MathSciNet review: 975634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Dirac operator on pseudomanifolds with piecewise constant curvature metric. The criteria for the self-adjointness of the Dirac operator are obtained and a vanishing theorem is proved. At the end we make some comments on the index theorem and the $ \widehat A$-genus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 35Q20, 47F05, 58G10, 58G30

Retrieve articles in all journals with MSC: 58G25, 35Q20, 47F05, 58G10, 58G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0975634-1
PII: S 0002-9939(1989)0975634-1
Keywords: Dirac operators, singular spaces, pseudomanifolds
Article copyright: © Copyright 1989 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia